# SDR YENA201707060561

- Difficulty date: July 6, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N374JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000629
- Aircraft time: 11,715 hours, 7,977 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Condition: Corroded
- Location: Frames 78-79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE AFT CARGO DOOR CUT OUT LOWER MIDDLE SEAL REST, BETWEEN FRAMES 78 AND 79.  THE SEAL REST WAS REPLACED IAW SRM 51-41-01, REV 35.
